# SDR CA130118003

- Difficulty date: January 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 21,341 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Strainer
- Part number: 10192002949
- Condition: Corroded
- Location: Fuel System
- Part time: 21,325 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) TO PERMIT CLEANING OF RT NACELLE FUEL DRAIN, THAT WAS SEEPING FUEL ON GROUND, THE FUEL STRAINER ASSY WAS REMOVED FROM ACFT TO CONFIRM NO FOD WERE INSIDE FUEL TANK.  ONCE REMOVED, SURFACE CORROSION WAS OBSERVED ON THE STRAINER BASE, TANK SIDE.  CORROSION WAS SCRUBBED WITH SCREWDRIVER TO VERIFY THE DEPTH PENETRATION ON THE BASE AND THE SCREWDRIVER WENT THROUGH THE BASE.  PART WAS REPLACED.WHEN GROUND TIME WILL PERMIT, THE LT NACELLE STRAINER WILL BE CHECKED FOR CORROSION.  ACFT RETURNED TO SERVICE.
